# SDR EIAA980321

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: R4 Door
- Part time: 83,767 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C6 CHECK, MAIN DECK R3 DOOR FOUND SKIN CRACKED AT NR 4 DOOR FRAME STRINGER 24-25.  REPAIRED PER SRM 52-10-02 FIG 9.  (M)
